# SDR 96ZZZM250

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19206
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010261
- Condition: Failed
- Location: Nr 4 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING CLIMB, AS THE FLAPS WERE RETRACTED THE NR 4 LEADING EDGE FLAP INTRANSIT LIGHTS REMAINED ILLUMINATED.  EXECUTED AIR TURN BACK TO IND.  AIRCRAFT WAS LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 4 LEADING EDGE FLAP POSITION SWITCH PER MM 27-80-00.  OPS CHECK GOOD.  (M)
